Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 70786, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/70786

An extension and a refinement of van der Corput's inequality

Research Institute of Mathematical Inequality Theory, Henan Polytechnic University, Jiaozuo City, Henan Province 454010, China

Received 1 April 2006; Revised 18 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, 1999. View at Zentralblatt MATH · View at MathSciNet
  2. B. Autora, “Publication list: J. G. van der Corput,” Acta Arithmetica, vol. 36, no. 1, pp. 91–99, 1980. View at Google Scholar · View at MathSciNet
  3. Ch.-P. Chen and F. Qi, “On further sharpening of Carleman's inequality,” Dàxué Shùxué (College Mathematics), vol. 21, no. 2, pp. 88–90, 2005 (Chinese). View at Google Scholar
  4. A. Z. Grinshpan and M. E. H. Ismail, “Completely monotonic functions involving the gamma and q-gamma functions,” Proceedings of the American Mathematical Society, vol. 134, no. 4, pp. 1153–1160, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Hu, “On the van der Corput inequality,” Journal of Mathematics (Shùxué Zázhì), vol. 23, no. 1, pp. 126–128, 2003 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-Ch. Kuang, “Asymptoic estimations of finite sums,” Journal of Hexi University, vol. 2, no. 2, pp. 1–8, 2002 (Chinese). View at Google Scholar
  7. F. Qi, “Certain logarithmically N-alternating monotonic functions involving gamma and q-gamma functions,” RGMIA Research Report Collection, vol. 8, no. 3, 2005, article 5, available online at http://rgmia.vu.edu.au/v8n3.html. View at Google Scholar
  8. F. Qi and B.-N. Guo, “Complete monotonicities of functions involving the gamma and digamma functions,” RGMIA Research Report Collection, vol. 7, no. 1, pp. 63–72, 2004, article 8, available online at http://rgmia.vu.edu.au/v7n3.html. View at Google Scholar
  9. F. Qi, B.-N. Guo, and C.-P. Chen, “Some completely monotonic functions involving the gamma and polygamma functions,” Journal of the Australian Mathematical Society, vol. 80, no. 1, pp. 81–88, 2006, RGMIA Research Report Collection 7 (2004), no. 1, 31–36, article 5, available online at http://rgmia.vu.edu.au/v7n1.html. View at Google Scholar · View at MathSciNet
  10. J. G. van der Corput, “Generalization of Carleman's inequality,” Proceedings of the Section of Sciences, Koninklijke Akademie van Wetenschappen te Amsterdam, vol. 39, pp. 906–911, 1936. View at Google Scholar
  11. H. van Haeringen, “Completely monotonic and related functions,” Report 93-108, Faculty of Technical Mathematics and Informatics, Delft University of Technology, Delft, 1993. View at Google Scholar
  12. B.-Ch. Yang, “On a strengthened version of the more precise Hardy-Hilbert inequality,” Acta Mathematica Sinica, vol. 42, no. 6, pp. 1103–1110, 1999 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B.-Ch. Yang, “On Hardy's inequality,” Journal of Mathematical Analysis and Applications, vol. 234, no. 2, pp. 717–722, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B.-Ch. Yang, “On a relation between Carleman's inequality and Van der Corput's inequality,” Taiwanese Journal of Mathematics, vol. 9, no. 1, pp. 143–150, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B.-Ch. Yang, “On an extension and a refinement of van der Corput's inequality,” to appear in Chinese Quarterly Journal of Mathematics.